# SDR DALA2016011100170

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 92,224 hours, 44,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING MEL 34-33-01A, FOUND CORROSION ON ACFT SKIN UNDER ANTENNA FAIRING, FWD. REMOVED ANTENNA FAIRING.  CLEANED LOOSE CORROSION FROM SKIN. ACCOMPLISHED HFEC INSP OF REWORK AREA IAW NDTSPM 51-00-19, NO DEFECTS FOUND.  ACCOMPLISHED U/T THICKNESS MEASURMENT IAW NDTSPM 51-00-10.  MAX MATERIAL REMOVED .002".  STAMPED:QC1981, 9702651.  INSTALLED FWD FAIRING REF SRM 51-40-02. REMOVED AND INSTALLED AFT FAIRING REF SRM 51-41-02.
